Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY   APRIL 2014 , Volume 5 , Number 1; Page(s) 69 To 75.
 
Paper: 

A CHARACTERIZATION OF THE ENTROPY-GIBBS TRANSFORMATIONS

 
 
Author(s):  SANAMI ABOLFAZL*
 
* FREELANCE MATHEMATICS RESEARCHER, MASHHAD, I.R. IRAN
 
Abstract: 

Let H be a finite dimensional complex Hilbert space, B(H)+ be the set of all positive semi-definite operators on H and j is a (not necessarily linear) unital map of B(H)+ preserving the Entropy-Gibbs transformation. Then there exists either a unitary or an anti-unitary operator U on H such that j(A)=UAU* for any AIB(H)+.

 
Keyword(s): PRESERVER TRANSFORMATIONS, ENTROPY, RANK ONE OPERATOR, GIBBS FREE ENERGY
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 61
 
Latest on Blog
Enter SID Blog